# SDR DALA2021080204340

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1715-1717
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON DECK PLATE 1715 TO 1717 AND BTW LBL 46 TO LBL 51 AND BTW STA 1713 TO 1717 AND BTW LBL 31 TO LBL 43 AND BTW STA 1713 TO 1717 BTW LBL 21 TO LBL 29 AND STA 1713 TO 1715 AND BTW LBL 18 TO LBL 20 AND BTW STA 1714 TO 1716 AND BTW RBL 29 TO RBL 34 AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00983: (CORROSION LEVEL 2) AFT DECK PLATE BTW STA 1705 TO 1720 WAS REPAIRED PER ER/A 542809-14 REV. A SECTION: II. (1892304)
